# SDR MJYA0602057

- Difficulty date: February 15, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 47,434 hours, 57,452 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 0331881002
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR LIGHT REMAINED ILLUMINATED IN THE BRIGHT MODE AFTER TO WITH THE LANDING GEAR IN THE UP POSITION AFTER THE UP-LATCH CK.  GEAR WARNING HORN DID NOT ACTIVATE OR SOUND WITH THROTTLES AT IDLE AND GEAR INDICATING UP.
